Tornadoes · United States · Florida · 2007
EF1 tornado, Hosford, Florida, February 13, 2007
This EF1 tornado ran 0.3 miles across Liberty County on February 13, 2007, touching down at 3:05 PM EST and reaching 50 yards wide. It killed nobody, and did $15,000 of property damage.
The rating scale
Tracks are drawn in the color of the rating. The Enhanced Fujita scale rates the damage rather than measuring the wind: the speeds are what that damage is taken to imply.
EF065 to 85 mph
Light damage. Surface peeled off some roofs, gutters and siding damaged, branches broken, shallow-rooted trees pushed over.
EF186 to 110 mphthis tornado
Moderate damage. Roofs badly stripped, mobile homes overturned or badly damaged, exterior doors lost, windows broken.
EF2111 to 135 mph
Considerable damage. Roofs torn off well-built houses, frame homes shifted on their foundations, mobile homes destroyed, large trees snapped or uprooted, cars lifted off the ground.
EF3136 to 165 mph
Severe damage. Whole stories of well-built houses destroyed, large buildings badly damaged, trains overturned, trees debarked, heavy cars lifted and thrown.
EF4166 to 200 mph
Devastating damage. Well-built houses leveled, structures with weak foundations moved some distance, cars thrown and large missiles generated.
EF5over 200 mph
Incredible damage. Strong frame houses swept off their foundations, car-sized missiles thrown more than 100 meters, steel-reinforced concrete badly damaged, high-rise buildings deformed.
Unrated
The survey recorded a tornado but could not put a number on it, most often because it crossed open country and damaged nothing a rating can be read from.
The record
- Rating
- EF1
- Date
- February 13, 2007
- Touchdown
- 3:05 PM EST (20:05 UTC)
- Lifted
- 3:06 PM EST (20:06 UTC)
- On the ground
- 1 minutes
- Path length
- 0.3 miles (0.4 km)
- Path width
- 50 yards (46 m)
- Deaths
- 0
- Injuries
- 0
- Property damage
- $15,000
- County
- Liberty County
- Touchdown point
- 30.409, -84.800
- Lift-off point
- 30.413, -84.800
- Record number
- 0702131405-01
What the Weather Service recorded
A squall line of strong to severe thunderstorms moved across the eastern Florida Panhandle and western Florida Big Bend during the afternoon of February 13, and produced damaging winds, large hail and a tornado.
An EF-1 tornado briefly touched down and destroyed a large newly constructed shed. A roof was blown off a house. Numerous pine trees were snapped.
From NOAA NCEI's Storm Events Database, the narrative the local forecast office wrote for Storm Data.
The warnings
No tornado warning for this county appears in the archive as in force at the moment the tornado touched down.
The county was under a tornado watch, issued at 15:10 UTC and running to 22:00 UTC.
| Issued (UTC) | Expired | Product | Office |
|---|---|---|---|
| 06:00 UTC | 13:21 UTC | Dense Fog Advisory | TAE |
| 15:10 UTC | 22:00 UTC | Tornado Watch | TAE |
Every warning and watch covering the touchdown point that day, from the Iowa Environmental Mesonet's archive of National Weather Service products. Lead time is measured from the issue of the warning in force to the touchdown time in the database, both of which were recorded to the minute by different people.
The forecast that day
The Storm Prediction Center had this point in a Slight Risk, with a 0.02 chance of a tornado within 25 miles. The outlook in force was issued at 19:59 UTC.
SPC's Day 1 convective outlook as it stood when the tornado began, read at the touchdown point. The same archive is on the radar archive.
What forecasters said that day
The local office's own words before the tornado touched down, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before the tornado touched down at Feb 13, 2:00 PM EST, 1 hour 5 minutes earlier.
Area forecast discussion, Feb 13, 2:00 PM EST, 1 hour 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 200 PM EST TUE FEB 13 2007 .DISCUSSION...TORNADO WATCH NUMBER 20 IN EFFECT FOR ALL FLORIDA ZONES AND LOWER TIER GEORGIA ZONES UNTIL 5 PM EST. AS OF 2 PM EST...WE REMOVED GENEVA...COFFEE...DALE AND HENRY COUNTIES FROM THE WATCH AS THE SQUALL LINE HAS ALREADY MOVED TO THEIR EAST. THE COLD FRONT WAS STILL HANGING MUCH FURTHER BACK TO OUR WEST. AT 18Z...THE LOW CENTER WAS OVER WESTERN TENNESSEE WITH THE SOUTHWESTWARD EXTENDING FRONT THROUGH CENTRAL LOUISIANA. && .SHORT TERM...TONIGHT THROUGH THURSDAY NIGHT...THE PRE-FRONTAL SQUALL LINE WILL CONTINUE TO ADVANCE ACROSS THE REMAINDER OF OUR CWA THIS AFTERNOON AND EVENING. WILL BASE FIRST PERIOD POPS ON LATEST RADAR DEPICTION AT ZONE RELEASE. THERE MAY BE A FEW SHOWERS ASSOCIATED WITH THE ACTUAL COLD FRONT OVERNIGHT AND WILL AT LEAST KEEP SLIGHT POP EVEN FOR OUR WESTERN ZONES. THEN...IN THE WAKE OF THE FRONT...A VERY COLD AND DRY AIRMASS WILL GRADUALLY FILTER INTO THE AREA THROUGH THE REMAINDER OF THE FORECAST PERIOD. STRONG SURFACE HIGH CURRENTLY CENTERED OVER CENTRAL CANADA WILL DROP SOUTHWARD THROUGH THE PLAINS ALL THE WAY TO SOUTH TEXAS BY 12Z FRIDAY. A LIGHT FREEZE IS EXPECTED WEDNESDAY NIGHT OVER MOST INLAND LOCATIONS WITH A HARD FREEZE LIKELY THURSDAY NIGHT. MAX TEMPS BOTH WEDNESDAY AND THURSDAY WILL BE BELOW CLIMO WITH HIGHS HOVERING CLOSE TO 50 DEGREES THURSDAY AFTERNOON. .LONG TERM...FRIDAY THROUGH MONDAY...VERY COLD...THE SURFACE HIGH WILL SHIFT EWD FROM SOUTH TEXAS DIRECTLY OVER OUR AREA BY SATURDAY MORNING. THURSDAY NIGHT/FRIDAY NIGHT LOW TEMPS WILL DROP WELL INTO THE 20S OVER INLAND AREAS. FRIDAY NIGHT APPEARS TO BE THE COLDEST GIVEN THE LOCATION OF THE HIGH BEING DIRECTLY OVERHEAD. TOWARD THE END OF THE PERIOD...ANOTHER WEAK SHORT WAVE PASSES TO THE NORTH AND WILL BRING ANOTHER SHOT OF COLD AIR BEHIND IT. && .AVIATION...SCATTERED SHOWERS AND THUNDERSTORM ONGOING FOR THE FIRST SIX HOURS OF THE FCST PERIOD BEFORE DIMINISHING AS THE DYNAMICS LIFT OUT TO THE NORTHEAST. MOIST FLOW OFF THE GULF KEEPING MVFR CEILINGS FOR ALL TERMINALS AND THIS IS LIKELY TO CONTINUE THROUGH MIDDAY WEDNESDAY BEFORE DRIER AIR PUSHES INTO THE AREA ON NORTHWEST WINDS. && .MARINE...WILL KEEP A NEAR SHORE/OFFSHORE SPLIT GENERALLY FOR HIGHER WINDS AND SEAS OFFSHORE. WILL HEADLINE OFFSHORE SEGMENTS FOR SCEC LEVELS TONIGHT. THESE CONDITIONS SHOULD CONTINUE INTO AT LEAST WEDNESDAY MORNING BEFORE DIMINISHING BELOW HEADLINE CRITERIA IN THE AFTERNOON. OFFSHORE FLOW CONTINUES THROUGH THE REMAINDER OF THE WEEK WITH SPEEDS POSSIBLY INCREASING TO SCEC LEVELS OFFSHORE FRIDAY NIGHT AS A RE-ENFORCING SURGE OF ARCTIC AIR FILTERS IN. && .FIRE WEATHER...WE WILL HAVE A DRIER AIRMASS FILTERING INTO THE REGION WEDNESDAY WITH DEW POINTS DROPPING INTO THE MID TO UPPER 20S OVER A PORTION OF THE FLORIDA BIG BEND IN THE AFTERNOON. COMBINED WITH MAX TEMPS IN THE MID TO UPPER 50S...RH VALUES MAY DIP BELOW 35 PERCENT FOR 1 TO 3 HOURS. AT THIS TIME WE DO NOT EXPECT CRITICAL DURATIONS TO BE REACHED BUT ME MIGHT MEET RED FLAG CRITERIA BASED ON A COMBINATION OF LOW RH AND WIND. THE GRADIENT IS FORECAST TO RELAX BY AFTERNOON SO WE WILL NOT BE ISSUING A WATCH OR WARNING AT THIS TIME. THURSDAY LOOKS A BIT MORE CLEAR CUT AND WE WILL ISSUE A FIRE WEATHER WATCH FOR ALL FLORIDA ZONES DUE TO EXPECTED CRITICAL DURATIONS OF LOW RH. && .PRELIMINARY POINT TEMPS/POPS... TALLAHASSEE 48 58 33 52 25/ 20 00 00 10 10 PANAMA CITY 49 54 34 52 31/ 30 00 00 10 10 DOTHAN 43 54 29 49 26/ 20 00 00 10 10 ALBANY 46 56 30 46 26/ 30 00 00 10 10 VALDOSTA 49 58 32 53 26/ 20 00 00 10 10 CROSS CITY 54 63 36 54 28/ 30 00 00 10 10 && .TAE WATCHES/WARNINGS/ADVISORIES... AL...NONE. GA...NONE. FL...NONE. && AVIATION...CAMP SHORT TERM/MARINE/FIRE WX...BARRY LONG TERM DISCUSSION...GIBBS
Hazardous weather outlook, Feb 13, 10:28 AM EST, 4 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 1028 AM EST TUE FEB 13 2007 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ750-755-770-775-141000- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL OUT TO 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL EXTENDING FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL EXTENDING FROM 20 TO 60 NM- 1028 AM EST TUE FEB 13 2007 /928 AM CST TUE FEB 13 2007/ THIS OUTLOOK IS FOR SOUTHEAST ALABAMA...NORTHWEST FLORIDA...SOUTH CENTRAL GEORGIA...SOUTHWEST GEORGIA AND GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT... ...TORNADO WATCH IN EFFECT FOR SOUTHEAST ALABAMA...THE EASTERN FLORIDA PANHANDLE...THE FLORIDA BIG BEND...AND PART OF SOUTH GEORGIA UNTIL 5 PM EST /4PM CST/... STORMS WILL DEVELOP EAST ACROSS THE OF THE AREA DURING THE AFTERNOON AND EVENING HOURS. IT APPEARS THE MOST FAVORABLE AREA FOR SEVERE STORMS WILL BE SOUTHEAST ALABAMA AND COASTAL AREAS OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND. THE MAIN THREAT FROM THESE STORMS WILL BE LARGE HAIL... BUT DAMAGING WIND GUSTS AND ISOLATED TORNADOES WILL ALSO BE POSSIBLE. THE STORMS WILL MOVE EAST OF THE AREA DURING THE EVENING AND LITTLE ACTIVITY IS EXPECTED TO ACCOMPANY THE COLD FRONT ITSELF. THIS FRONT WILL USHER IN A VERY COLD AIRMASS. A FREEZE IS POSSIBLE WEDNESDAY NIGHT WITH A WIDESPREAD HARD FREEZE EXPECTED ACROSS INLAND AREAS THURSDAY NIGHT. FREEZING TEMPERATURES ARE ALSO EXPECTED FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION REQUESTED FOR SOUTHEAST ALABAMA...THE EASTERN FLORIDA PANHANDLE...THE FLORIDA BIG BEND...AND EXTREME SOUTH GEORGIA. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN TALLAHASSEE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/TAE. CAMP
In the hours before
Special weather statement, Feb 13, 1:57 PM EST, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 157 PM EST TUE FEB 13 2007 GAZ143-155-156-131930- DECATUR-MILLER-SEMINOLE- 157 PM EST TUE FEB 13 2007 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR DECATUR...MILLER AND SEMINOLE COUNTIES... * UNTIL 230 PM EST AT 152 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM COLQUITT TO 7 MILES SOUTH OF COLQUITT TO DONALSONVILLE...MOVING EAST AT 50 MPH. WINDS AROUND 40 MPH ARE EXPECTED WITH THESE STORMS. RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (850) 942-8833. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 25-CAMP
Special weather statement, Feb 13, 2:21 PM EST, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 221 PM EST TUE FEB 13 2007 GAZ125>127-144-145-131945- BAKER-DOUGHERTY-LEE-MITCHELL-WORTH- 221 PM EST TUE FEB 13 2007 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR BAKER...DOUGHERTY...LEE... MITCHELL AND WORTH COUNTIES... * UNTIL 245 PM EST AT 216 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES EAST OF LEESBURG TO 6 MILES NORTHWEST OF BACONTON TO 14 MILES EAST OF COLQUITT...MOVING EAST AT 35 MPH. THESE STORMS WILL BE NEAR... CAMILLA BY 230 PM EST. EAST DOUGHERTY BY 235 PM EST. WINDS 30 TO 40 MPH ARE EXPECTED WITH THESE STORMS. THESE STORMS ARE CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND ARE ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. 8-JAMSKI
Special weather statement, Feb 13, 2:42 PM EST, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 242 PM EST TUE FEB 13 2007 FLZ026-132015- LIBERTY- 242 PM EST TUE FEB 13 2007 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR LIBERTY COUNTY IN THE FLORIDA PANHANDLE... * UNTIL 315 PM EST AT 236 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES SOUTHEAST OF BLOUNTSTOWN...MOVING NORTHEAST A 25 MPH. SMALL HAIL...AND WINDS TO AROUND 40 MPH ARE EXPECTED WITH THIS STORM. ALSO...THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM EST. 14-MROCZKA
Special weather statement, Feb 13, 2:46 PM EST, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 246 PM EST TUE FEB 13 2007 GAZ127>131-145>148-132045- BEN HILL-BERRIEN-COLQUITT-COOK-IRWIN-MITCHELL-TIFT-TURNER-WORTH- 246 PM EST TUE FEB 13 2007 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR BEN HILL...BERRIEN... COLQUITT...COOK...IRWIN...MITCHELL...TIFT...TURNER AND WORTH COUNTIES... * UNTIL 345 PM EST AT 241 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 14 MILES SOUTHWEST OF CORDELE TO 8 MILES SOUTHWEST OF SYLVESTER TO 6 MILES SOUTHWEST OF PELHAM...MOVING EAST AT 35 MPH. THESE STORMS WILL BE NEAR... SYLVESTER BY 255 PM EST. ASHBURN BY 310 PM EST. TY TY BY 315 PM EST. OMEGA BY 320 PM EST. TIFTON BY 325 PM EST. UNIONVILLE BY 330 PM EST. WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS. THESE STORMS ARE CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND ARE ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT 8 5 0 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 8-JAMSKI
Local storm report, Feb 13, 2:58 PM EST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
258 PM EST TUE FEB 13 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM TSTM WND DMG VADA 31.08N 84.41W
02/13/2007 DECATUR GA LAW ENFORCEMENT
SEVERAL TREES DOWN.
&&
DUGGANSpecial weather statement, Feb 13, 2:59 PM EST, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 259 PM EST TUE FEB 13 2007 FLZ016-132045- GADSDEN- 259 PM EST TUE FEB 13 2007 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR GADSDEN COUNTY IN THE FLORIDA BIG BEND... * UNTIL 345 PM EST AT 254 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 14 MILES SOUTHWEST OF QUINCY...OR 16 MILES EAST OF BLOUNTSTOWN...MOVING NORTHEAST AT 25 MPH. THIS STORM WILL BE NEAR... QUINCY BY 315 PM EST. SMALL HAIL...AND WIND GUSTS OF 40 TO 50 MPH ARE POSSIBLE WITH THIS STORM. ALSO...THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS. 14-MROCZKA
The air that afternoon
The radiosonde launches on either side of the tornado, from the nearest station that was launching then, drawn and analyzed the way Storm Lab does: the same diagram, the same parcel and shear definitions SPC's mesoanalysis uses.
Tallahassee Rgnl, FL (KTLH), 12:00Z
8.1 hours before the tornado, 48 km from the path. February 13, 2007.
- Mixed-layer CAPE
- 10 J/kg
- Mixed-layer CIN
- -254 J/kg
- Surface CAPE
- 0 J/kg
- Mixed-layer LCL
- 731 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 54 m²/s²
- 0-3 km storm-relative helicity
- 108 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
- 0-3 km lapse rate
- 4.0 K/km
Tallahassee Rgnl, FL (KTLH), 00:00Z
3.9 hours after it, 48 km from the path. February 14, 2007.
- Mixed-layer CAPE
- 305 J/kg
- Mixed-layer CIN
- -56 J/kg
- Surface CAPE
- 26 J/kg
- Mixed-layer LCL
- 578 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 100 m²/s²
- 0-3 km storm-relative helicity
- 132 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
- 0-3 km lapse rate
- 5.4 K/km
The surface observations
Tallahassee Regional (TLH), 43 km from the path, in the two hours either side.
| Time (UTC) | Temp (°F) | Dew point (°F) | Wind | Gust (kt) | Pressure (mb) | Weather |
|---|---|---|---|---|---|---|
| 18:32 UTC | 66.2 | 60.8 | 180° 9 kt | 1008.8 | ||
| 18:53 UTC | 67 | 60 | 180° 9 kt | 1008.1 | ||
| 18:57 UTC | 66.2 | 60.8 | 180° 9 kt | 1008.1 | TS | |
| 19:53 UTC | 65 | 61 | 150° 5 kt | 1007.1 | TS | |
| 20:16 UTC | 64.4 | 60.8 | 0° 0 kt | 1007.1 | ||
| 20:44 UTC | 66.2 | 62.6 | 40° 6 kt | 1007.1 | ||
| 20:53 UTC | 66 | 62 | 350° 10 kt | 1007.5 | ||
| 21:03 UTC | 60.8 | 57.2 | 340° 12 kt | 19 | 1008.1 | -RA BR |
| 21:07 UTC | 60.8 | 57.2 | 340° 11 kt | 1007.8 | TSRA BR | |
| 21:10 UTC | 60.8 | 57.2 | 350° 9 kt | 17 | 1007.8 | +TSRA BR |
| 21:30 UTC | 60.8 | 57.2 | 360° 6 kt | 1007.8 | RA BR | |
| 21:40 UTC | 60.8 | 57.2 | 0° 0 kt | 1007.8 | RA BR | |
| 21:53 UTC | 60 | 57 | 360° 5 kt | 1007.8 | RA BR |
From the Iowa Environmental Mesonet's archive of airport observations.
The radar
The Tallahassee radar (KTLH), 45 km away, was scanning. The volume nearest the touchdown began at 20:03 UTC.
Open the radar archive at this moment, over the track
Reflectivity and velocity, decoded from the Level II archive in the browser. Volumes take a few seconds to open the first time.
What was reported nearby
Local storm reports within 60 km of the path, in the three hours either side.
| Time (UTC) | Report | Where | County | Remark |
|---|---|---|---|---|
| 20:00 UTC | TSTM WND DMG | 2 Ne Hosford | Liberty, FL | POSSIBLE TORNADO. SOME TREES DOWN. ONE ROOF BLOWN OFF. LADY HEARD ROARING SOUND. |
| 20:03 UTC | TSTM WND DMG | Hosford | Liberty, FL | SOME TREES DOWN. ONE ROOF BLOWN OFF. |
| 20:05 UTC | TORNADO 1 | 2 N Hosford | Liberty, FL | E-F1 TORNADO. A LARGE NEWLY CONSTRUCTED SHED WAS TOTALLY DESTROYED. NUMEROUS PINE TREES WERE SNAPPED. ONE ROOF BLOWN OFF. RESIDENT HEARD ROARING SOUND. TORNADO TRACK WAS 1/4 MI LONG AND 50 YD WIDE. |
| 20:10 UTC | HAIL 0.75 | 5 E Bristol | Liberty, FL | |
| 20:40 UTC | HAIL 0.88 | Midway | Gadsden, FL | |
| 20:50 UTC | HAIL 0.88 | Tallahassee | Leon, FL | CAPITAL CIRCLE AND I10 |
| 20:50 UTC | HAIL 0.88 | Tallahassee | Leon, FL | NW CAPITAL CIRCLE AND I-10 |
| 20:52 UTC | HAIL 1 | Tallahassee | Leon, FL | LAKE JACKSON |
| 20:59 UTC | HAIL 0.25 | Tallahassee | Leon, FL | THOMASVILLE RD |
| 20:59 UTC | HAIL 0.25 | Tallahassee | Leon, FL | THOMASVILLE ROAD |
| 21:00 UTC | HAIL 0.25 | Tallahassee | Leon, FL | BRADFORDVILLE AND THOMASVILLE RD |
| 21:00 UTC | HAIL 0.25 | Tallahassee | Leon, FL | INTERSECTION OF BRADFORDVILLE AND THOMASVILLE ROADS |
| 21:00 UTC | HAIL 0.75 | 4 Nw Tallahassee | Leon, FL | |
| 21:00 UTC | HAIL 1 | Tallahassee | Leon, FL | SUMMERBROOK |
| 21:00 UTC | HAIL 1 | Tallahassee | Leon, FL | SUMMERBROOK SUBDIVISION |
From the Iowa Environmental Mesonet's archive of National Weather Service local storm reports.
This ground now
The live radar over the trackEvery 2007 tornado in FloridaEvery tornado in Florida since 1950Warnings in force in Florida nowThe forecast where you are
The other tornadoes of February 13, 2007
20 more were confirmed in the United States that day.
| Date | Time | Rating | Where | Path (mi) | Width (yd) | Deaths | Injuries | Damage |
|---|---|---|---|---|---|---|---|---|
| February 13 | 12:10 AM CST | EF1 | Lafayette Parish, LA | 2.2 | 50 | $250,000 | ||
| February 13 | 12:36 AM CST | EF2 | Saint Martin Parish, LA | 4.3 | 300 | 3 | $1.5 million | |
| February 13 | 1:03 AM CST | EF0 | Iberia Parish, LA | 0.5 | 25 | $30,000 | ||
| February 13 | 1:25 AM CST | EF0 | Vermilion Parish, LA | 0.5 | 25 | $40,000 | ||
| February 13 | 2:55 AM CST | EF2 | Jefferson Parish, LA | 2.3 | 50 | 9 | $2.0 million | |
| February 13 | 3:03 AM CST | EF2 | Orleans Parish, LA | 6.5 | 50 | 15 | $2.0 million | |
| February 13 | 3:10 AM CST | EF2 | Orleans Parish, LA | 1.3 | 50 | 1 | 10 | $1.0 million |
| February 13 | 3:52 AM CST | EF1 | Smith, MS | 3.7 | 75 | $300,000 | ||
| February 13 | 4:13 AM CST | EF0 | Jefferson Davis, MS | 3.0 | 75 | $5,000 | ||
| February 13 | 4:45 AM CST | EF0 | Pearl River, MS | 0.3 | 25 | $2,000 | ||
| February 13 | 7:20 AM CST | EF0 | Jackson, MS | 0.3 | 25 | |||
| February 13 | 5:47 PM EST | EF1 | McCormick, SC | 16.0 | 200 | $4,000 | ||
| February 13 | 5:55 PM EST | EF1 | Edgefield, SC | 15.3 | 60 | |||
| February 13 | 5:01 PM CST | EF0 | Hale, AL | 6.5 | 25 | $55,000 | ||
| February 13 | 5:10 PM CST | EF1 | Bibb, AL | 9.7 | 400 | $105,000 | ||
| February 13 | 6:28 PM EST | EF1 | Screven, GA | 0.6 | 35 | 1 | $9,000 | |
| February 13 | 5:48 PM CST | EF0 | Bibb, AL | 7.5 | 250 | $10,000 | ||
| February 13 | 7:01 PM EST | EF1 | Allendale, SC | 0.0 | 30 | $3,000 | ||
| February 13 | 6:22 PM CST | EF1 | Autauga, AL | 1.1 | 200 | $10,000 | ||
| February 13 | 7:27 PM EST | EF0 | Bamberg, SC | 2.0 | 40 |
What this means
Ratings are the survey's, read off the damage rather than measured; the rating scale is above. Tornado counts rise through the record as reporting improved, so a year in the 1950s is not comparable with one today except for the strongest tornadoes, which were always noticed.
Sources
NOAA Storm Prediction Center tornado database, 1950-2025, the official record kept by NOAA's Storm Prediction Center.